So glad the doc stepped up to the mat and upped your meds. Has this helped any?
Skrape I read about your tremors and I do not think they are Lupus related, tremors are not a part of Lupus. I am under the care of a rheumatologist for medication induced Lupus caused by Remicade for my crohns disease. I take a Lupus, medication every day. Do some reading at the Lupus Foundation of America, its a very reputable web site. I think your mind will be relieved after you go there.
I do believe you should seek a consultation with a neurologist. This would be in their field of expertise. This dr can do whatever needs to be done to get to the bottom of this.
As for your physical therapist, please be careful there. Do not get caught up in the mix of a physical therapist trying to play dr and dx'ing you. We just recently had this discuss here on the forum about PT folks. I think it may have been Brent that had a bad experience but don't quote me on that. I have seen this happen many times before. Some folks think because they work in the medical field that makes them drs.
Push for a consult with a neurologist and forget about a rheumatologist, unless the neiro thinks its in order. Let us know how thing go...Susie